# SDR CALA2021052100701

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347715400490
- Condition: Corroded
- Location: Frms 55a-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, DOOR THRESHOLD BOX WEB FRAME 55A-59 STR 36-37RH HAS CORROSION. A3NB-53-4-6179 PER HAECO LCQ N/R 9296462/32462 G.  REMOVED AND REPLACED TORSION BOX COVER (NEW) PN #D5347715400490 PO #1094477.1 IAW A319 SRM 51-72-11-911-001.
